# SDR TWAA0000108

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT NOSE SECTION INTERNAL STRUCTURE, AS VIEWED INSIDE WINDSHIELD WIPER MOTOR ACCESS, HAD MFG PN 9911505-7 FRAME CRACKED AT X=-10, 1 1/2 INCHES LONG IN RADIUS AND 1 1/2 IN LONG BETWEEN 3 RIVETS AT STA 83.5.  TWO EACH PLACES.  REMOVED AND REPLACED FRAME PER MO 72N37.
